# SDR MALA010722

- Difficulty date: September 7, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Engine: Lyc LF5071F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: LF07643
- Part serial: P07688
- Condition: Lack Of Lube
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT ON FLIGHT 3611, RECEIVED A OIL NR 3 LO PRESS LIGHT AT 7000 FT AND 250 KTS ON DESCENT INTO MSP.  OIL PRESSURE WAS FLUCTUATING BETWEEN 20 AND 40 PSI AND OIL QUANTITY READ ZERO.  ENGINE WAS SHUTDOWN PER QRH.  N1 INDICATED ABOUT 15 PERCENT AFTER SHUTDOWN.  ENGINE WINDMILLED ABOUT 10 MINUTES BEFORE LANDING.  MAINTENANCE REPLACED THE ENGINE ASSEMBLY P/N LF07643, S/N OFF LF07643, S/N ON P07688. CHECKED AND ADDED 6.25 QTS OF OIL TO NR 3 ENGINE.
